# SDR CA190313014

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40 NG
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: DA4522100002
- Condition: Detached
- Location: Rear Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) REPORT OF PASSENGER DOOR DETACHMENT ON A DA40NG (S/N 40.N019) WHILE IN FLIGHT. PILOT DECLARED EMERGENCY AND LANDED UNEVENTFULLY. (TC# 20190313014)
